# SDR USAASB04049

- Difficulty date: May 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6131508551
- Condition: Faulty
- Location: Nr 2 Engine Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 991 - EN ROUTE FROM PHL TO DFW, SOUTH OF PIT, CREW REPORTED THE NR 2 ENGINE EGT SPIKED TO 1,000 DEGREES WITH THE RED OVERHEAT LIGHT ILLUMINATING.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW REDUCED POWER ON THE NR 2 ENGINE AND THE LIGHT EXTINGUISHED.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVD AND REPLACED THE NR 2 ENGINE EGT CORE HARNESS DUE TO MEGGER TEST IRREGULARITIES.  RAN NR 2 ENGINE AT TAKEOFF POWER FOR SIX TO EIGHT MINUTES, THEN TAXIED AIRCRAFT AT HIGH POWER SETTING.  ALL CHECKED NORMAL PER MM 77-21-00. (M)
